MANZANO PREGO, JOSE' MIGUEL

MANZANO PREGO, JOSE' MIGUEL  

Dipartimento di Scienze Matematiche  

José M. Manzano; J. M. Manzano  

037200  

Mostra records
Risultati 1 - 7 di 7 (tempo di esecuzione: 0.01 secondi).
Citazione Data di pubblicazione Autori File
The classification of totally umbilical surfaces in homogeneous 3-manifolds / MANZANO PREGO, JOSE' MIGUEL; Souam, Rabah. - In: MATHEMATISCHE ZEITSCHRIFT. - ISSN 0025-5874. - ELETTRONICO. - 279:1-2(2015), pp. 557-576. [10.1007/s00209-014-1381-8] 1-gen-2015 MANZANO PREGO, JOSE' MIGUEL + Manzano, Souam - The classification of totally umbilical surfaces in homogeneous 3-manifolds.pdfManzano, Souam - The classification of totally umbilical surfaces in homogeneous 3-manifolds.pdf
Compact embedded minimal surfaces in S2xS1 / MANZANO PREGO, JOSE' MIGUEL; Plehnert, Julia; Torralbo, Francisco. - In: COMMUNICATIONS IN ANALYSIS AND GEOMETRY. - ISSN 1019-8385. - ELETTRONICO. - (In corso di stampa). In corso di stampa MANZANO PREGO, JOSE' MIGUEL + Manzano, Plehnert, Torralbo - Compact embedded minimal surfaces in S2xS1.pdf
Estimates for constant mean curvature graphs in M × ℝ / MANZANO PREGO, JOSE' MIGUEL. - In: REVISTA MATEMATICA IBEROAMERICANA. - ISSN 0213-2230. - 29:4(2013), pp. 1263-1281. [10.4171/RMI/756] 1-gen-2013 MANZANO PREGO, JOSE' MIGUEL Manzano - Estimates for constant mean curvature graphs in MxR.pdf
New Examples of Constant Mean Curvature Surfaces in $\mathbbS^2\times\mathbbR$ and $\mathbbH^2\times\mathbbR$ / MANZANO PREGO, JOSE' MIGUEL; Torralbo, Francisco. - In: MICHIGAN MATHEMATICAL JOURNAL. - ISSN 0026-2285. - ELETTRONICO. - 63:4(2014), pp. 701-723. [10.1307/mmj/1417799222] 1-gen-2014 MANZANO PREGO, JOSE' MIGUEL + Manzano, Torralbo - New examples of constant mean curvature surfaces in H2xR and S2xR.pdf
On Complete Constant Mean Curvature Vertical Multigraphs in Mathematical expression / MANZANO PREGO, JOSE' MIGUEL; Rodríguez, Magdalena. - In: THE JOURNAL OF GEOMETRIC ANALYSIS. - ISSN 1050-6926. - ELETTRONICO. - 25:1(2015), pp. 336-346. [10.1007/s12220-013-9431-8] 1-gen-2015 MANZANO PREGO, JOSE' MIGUEL + Manzano, Rodríguez - On complete constant mean curvature vertical multigraphs in E(kappa,tau).pdf
On the classification of killing submersions and their isometries / MANZANO PREGO, JOSE' MIGUEL. - In: PACIFIC JOURNAL OF MATHEMATICS. - ISSN 0030-8730. - ELETTRONICO. - 270:2(2014), pp. 367-392. [10.2140/pjm.2014.270.367] 1-gen-2014 MANZANO PREGO, JOSE' MIGUEL Manzano - On the classification of Killing submersions and their isometries.pdf
Parabolic stable surfaces with constant mean curvature / MANZANO PREGO, JOSE' MIGUEL; Pérez, Joaquín; Rodríguez, Magdalena. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - ELETTRONICO. - 42:1(2011), pp. 137-152. [10.1007/s00526-010-0383-6] 1-gen-2011 MANZANO PREGO, JOSE' MIGUEL + Manzano, Pérez, Rodríguez - Parabolic stable surfaces with constant mean curvature.pdf